Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have pain in abdomen, back pain, headache and tender breasts. Had bleeding after intercourse. Reason?

Hi, for almost a month now I have been experiencing random, sharp pains in my lower left abdomen . Roughly around where my ovary and fallopian tube is. It s like a white hot knife jabbing in, twisting and turning, then wrenching up towards my heart. As well, I have random headaches (never get them), lower back pain , tender breasts. I also started bleeding 3 nights ago after intercourse. The blood has clots, but IS NOT like a normal period (I m supposed to start in 6 days)
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Probably PID - Pelvic Inflammatory Disease / oher serious issues could not be excluded excxept by examination and investigations..
You should see a Gynaecologist, as soon as possible.
Any symptom lasting beyond a month is an indication to see the doctor and investigate

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor